# SDR SWAA990516

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Lt Emer Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRE LOOSE FROM EMERGENCY EXIT LIGHT AT LT OVERWING EXIT.  RESECURED WIRE AND OPS CHECKED GOOD PER MM.
